MathSciNet Relay Station
MathSciNet bibliographic data
MR2159761 (2006d:20020) 20C20
Navarro, Gabriel; Robinson, Geoffrey R. Blocks with $p$-power character degrees. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2845–2851 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement